# SDR 9JLA2021090827639

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 4,205 hours, 3,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 763
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING MAINTENANCE CHECKS THAT THE FORWARD EMERGENCY LIGHT BATTERY INOPERATIVE. THE MAINTENANCE TEAM REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
